The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 5, Issue 1


Contents: JAT Table of Contents, Oct,Nov,Dec
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Marilyn Radcliff (radcliff@math.ohio-state.edu)
Guest





PostPosted: Tue Dec 03, 2002 4:15 pm    
Subject: Contents: JAT Table of Contents, Oct,Nov,Dec
Reply with quote

Contents: JAT Table of Contents, Oct,Nov,Dec

Table of Contents: J. Approx. Theory, Volume 83, Number 1, October 1995

Mourad E. H. Ismail and David R. Masson
Generalized orthogonality and continued fractions
1--40

A. Kro'o and J. Szabados
Weighted polynomial approximation on the real line
41--64

Lefan Zhong and Lai-Yi Zhu
The Marcinkiewicz-Zygmund inequality on a smooth simple arc
65--83

R. C. Gayle
Inverse rational $L^1$ approximation
84--92

Dietrich Braess
Asymptotics for the approximation of wave functions by exponential sums
93--103

Dorothee Haroske
Approximation numbers in some weighted function spaces
104--136


Table of Contents: J. Approx. Theory, Volume 83, Number 2, November 1995

E. Belinskii
Functional classes with "dominated" mixed derivative and the
$K$-functional
137--140

Kirill A. Kopotun
Coconvex polynomial approximation of twice differentiable functions
141--156

Dang Vu Giang and Ferenc M'oricz
Strong approximation by Fourier transforms and Fourier series in
$L^infty$-norm
157--174

Dimitar K. Dimitrov
Markov inequalities for weight functions of Chebyshev type
175--181

S. L. Lee and Rohaisan Osman
Asymptotic formulas for convolution operators with spline kernels
182--204

Fathi B. Saidi
On the smoothness of the metric projection and its applications to
proximinality in $L^p(S, X)$
205--219

Rumen Kozarev
Reconstruction of functions on the basis of sequences of linear
functionals
220--237

Ian H. Sloan
Polynomial interpolation and hyperinterpolation over general regions
238--254

M. A. Bokhari
Interpolation mixed with $l_2$-approximation
255--265

M. Alfaro, F. Marcell'an, M. L. Rezola, and A. Ronveaux
Sobolev--type orthogonal polynomials: the nondiagonal case
266--287


Table of Contents: J. Approx. Theory, Volume 83, Number 3, December 1995

Henrik Laurberg Pedersen
Stieltjes moment problems and the Friedrichs extension of a
positive--definite operator
289--307

K. A. Driver
Simultaneous rational approximants for a pair of functions with smooth
Maclaurin series coefficients
308--329

Paul Sablonniere
Positive Bernstein-Sheffer operators
330--341

Ulrich Schmid
On the approximation of positive functions by power series
342--346

M. I. Ganzburg and E. R. Liflyand
Estimates of best approximation and Fourier transforms in integral
metrics
347--370

R. K. Kovacheva
Zeros of Pad'e error functions for functions with smooth Maclaurin
coefficients
371--391

Leonid Golinskii, Paul Nevai, and Walter van Assche
Perturbation of orthogonal polynomials on an arc of the unit circle
391--422

Manfred Sommer and Hans Strauss
Interpolation by uni- and multivariate generalized splines
423--447

Author index for volume 83
448
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025392 seconds : 18 queries executed : GZIP compression disabled